# SDR AALA20130419007

- Difficulty date: April 15, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N666A
- Make and model: Boeing 757223
- Aircraft serial: 25300
- Aircraft time: 65,098 hours, 22,807 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER STABILIZER PIVOT PLATE HAS CORROSION ON THE FORWARD END.  REMOVED CORROSION AND ACCOMPLISHED REPAIR PER EA B757-55-029365.
